Facebook Pixel
EmpowHER Guest

Hi ma

By Anonymous November 3, 2014 - 12:06pm
Rate This

I will like to ask this question. If u make love with condom nd its time for u to see ur period then u were scared nd you took postinor 2 and u started seeing blood frm ur vagina. Will it affect you on your womb

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community. I am a bit confused about your question. You are suppose to take emergency contraception pills within 72 hours of having unprotected sex. When did you take the medication? Was it after having sex or did you wait until your period did not come? Can you please clarify so that I may help you better.

One of the side effects of emergency contraception is irregular bleeding. If you have concerns, you need to call your doctor.

In the meantime, you can read about ECPs side effects in the EmpowHER community. Click here for more information about your question. 



November 3, 2014 - 1:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!